MathSciNet Relay Station
MathSciNet bibliographic data
MR1040008 (91b:90155) 90C25 (26B25 58C20 90C48)
Poliquin, René A. Subgradient monotonicity and convex functions. Nonlinear Anal. 14 (1990), no. 4, 305–317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement